# SDR P5CA9500529

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN MOUNT FITTING ON UPPER RIGHT WING PANEL AT LEFT WING NR 4 TRACK FWD MOUNT.  MANUFACTURED NEW PANEL PER BOEING SRM 57-10-02, INSTALLED PER 51-30-02.
